July 16, 2017 at 4:26 pm #18166
I've been using Red Burner for a few months now during a pretty intense cut. I've shed 20 lbs in 3 months and am in the best shape I've ever been. Red Burner has for sure played some role in those results.
I ordered a new bottle of Red Burner a few weeks ago. Unfortunately, I've started experiencing an unpleasant sensation of pressure and constriction in my chest within about 5 minutes of taking a pill. For awhile I was taking 2 pills a day, but recently 2 pills has caused significant distress lasting about 5-10 minutes. I dropped my dosage to 1 pill at a time, and while the unpleasant feeling was has not been as strong in this case, it is still there to a small degree.
I can't think of anything I changed regarding my diet/habits that would cause a change in my reaction to Red Burner. I take it along with a Vitamin D pill on an empty stomach in the morning. The only logical conclusion I can come to is that the new batch I received is different than previous batches I have used in some way. The discomfort from taking 1 pill is very minor, but I'd still like to eliminate it if I can or learn why it's happening.
I'd appreciate any help or info. Thanks!July 17, 2017 at 3:44 am #18173
Hi Craig, thanks for reaching out.
First of all, great work during your cut!
I have a few questions for you.
1) Have you been taking Red Burner continuously throughout your 3 month cut?
2) Did these “unpleasant sensations” just develop recently or has it been occurring since you started your new bottle?
3) Have you been taking any other stimulants during your cut? (Pre-workouts, energy drinks, coffee, etc.)
The first thing that comes to mind is that your body is negatively reacting to the stimulant properties of Red Burner. This is one of the main reasons why we recommend cycling Red Burner–by taking at least 2 weeks off after 4-6 weeks on–in order to give your body a break from the consistent high metabolism and stimulant effects of Red Burner.
I recommend that you take at least 2-4 weeks off of Red Burner and then try it again, starting slowly with 1 pill per day and gradually ramping up to 2/3 pills based on what your body is telling you. Also if you are taking any other stimulant products (pre-workouts, energy drinks, ect.) cut those out for a week or two as well.
While you may not have changed anything in your diet/regimen you have been going extremely hard for 3 months. Losing 20 lbs through a strict diet and a consistent exercise routine is amazing–but also very taxing on your body. This could also be your body telling you to slow down or take a breather for a bit. At the end of the day everyone is different and can handle different types of stress–but EVERYONE needs to rest their body too. Sometimes taking a week off after going hard for a long time is exactly what your body needs to recover and grow.
I seriously do not think that there is any difference between the batch you just received and the ones that you received previously. We have extensive quality checks in place to ensure that our products are top-quality every time. But if after laying off Red Burner (and any other stimulants) for a few weeks and you try it again and you still feel discomfort I will personally send you a new bottle for free.
RedSteveJuly 27, 2017 at 12:36 pm #18467
Hey, I wanted to post an update about this for anyone who happens to check out this thread.
After following up privately with RedSteve, I laid off Red Burner for a week, and also cut out caffeine for several days. I started again by taking 1 RB pill in the morning on an empty stomach before my workout. As per his recommendations, taking some time off from stimulants was just the thing I needed – I haven't felt any unpleasant sensations since resuming.
Furthermore, I noticed that my energy levels were noticeably higher in the few hours after taking the first Red Burner after my break, AND that my hunger was significantly repressed, compared to the previous week. My workout after taking that first Red Burner was fantastic. That was probably somewhat to do with dealing with mild caffeine withdrawal issues during those off days, but my eyes were widened as to the true effectiveness of Red Burner. This is a seriously effective product, as I see it – it just needs to be monitored and moderated when the occasion calls.
All in all, mega kudos to RedSteve for the quick, detailed, and considered replies to my concerns, and overall there is a truly great thing happening here at Red Supplements.
- You must be logged in to reply to this topic.